strange things

strange things happening. i take 1/2 allizect 1/2 cl 25/100 and 1/2 cr cl 50/200 4 x day. i also take nac 2x day inosine 2 x day and israpadine. i started taking mannitol in nov. i was feeling better and sleeping better. this monday my only sister passed from pneumonia complications so lots of stress which always makes things worse. also this week i cant sleep after about 3 hoes i want to crwal out of my skin my teeth hurt and my mouth gets weird like i'm sucking on it to draw sliva like a speed freak would. it also quivers and i talk funnier. am i taking to much in meds? are all the supliments working or is there too much stress. i dont know what to do.

13 Replies

oldestnewest
  • I'm very sorry about your sister. must be stress. Mary

  • Cat, my feeling is that anxiety, sorrow and stress are in a way drugs in and of themselves. They have a whopping impact on us physiologically. The death of an only sister is a huge loss. I'm so sorry to hear it. Nearly 20 years later, I'm still not entirely over the death of one of my sisters. You have a lot of shared history with a sibling. Take it easy on yourself.

    I tried inosine. I got a lot more out of my workout, but it also made me feel shaky and nervous (at least I think it was the inosine that did that!).

    My sympathies.

  • Catlou, please see a doctor immediately ! You can call your local pharmacist to find out if there is conflicts with your med.s and any other pills you are ingesting . Seek treatment right away. If necessary go to your nearest ER hospital. Your PD.friend, Pam

  • Thank you but my blood pressure is fine so i dont think im in trouble that way. im just wondering if im getting too much dopa.

  • Catlou . . . my sympathies to you. I think that you are over-medicated, but don't take my word for a decision. See your doctor now, or go off your meds for a few days to see if things get corrected . . . personally, I'd talk to my doctor. Blessings . . .

  • Catlou, I suggest you take your supplements to the pharmacist and ask if any of them could cause the symptoms you are experiencing. About 10 years ago, I popped positive for Amphetamines. It was something in an over-the-counter natural diuretic I was taking. Also, make sure your doctor knows all the supplements you are taking. Perhaps it is an interaction of drugs. I agree with the others; it also could be the stress affecting you.

  • I am so sorry to learn about your sister. Try to keep calm, take deep breaths often and tell yourself that your sister's passing is causing you to be stressed and it is affecting your PD. We must try to avoid stress and exercise or just move around the house doing things as much as possible. I guess I would call the doctor's office too (as others suggested) to let them know what's happened too but I would be wary of them telling you to take another pill of some kind. You do seem to take a lot of things already and you've only been diax for 2 years I think. My favorite thing to take is a probiotic from the drug store. If you don't take one, try it. Or just try Activa brand yogurt--you can buy them right away and just have one for dessert or with breakfast. It may calm you because you'll think it will help.

  • I didn't take the half azilect today and I feel a little better. The israpidine is for high blood pressure but it's in a clinical trial 3 for Parkinsons. The others are just supplements. Do you think half a CL and half a CL controlled release are too much?

  • Since you asked me, I will say that my first neuro prescribed 1 whole c/l (sinemet 25/100) three times a day at 6am, 11am, and 4pm. He said the CR sinemet was not needed yet. I have been on that regime for almost 2 years. Now I go to a movement disorder neuro and she agrees with this regime and hasn't had me change it. I have no tremors, gait or balance problems yet and I hope I don't get them for a long time yet.

  • Sorry to hear that. It is an awful feeling - the crawling out of skin one. I know you are taking a load of things, but I suggest you try some disprin. It seems crazy but I have found it helps with that tense feeling.

    Then I think you need to see a dr for some anti anxiety meds just to get you through this awful time. The anxiety is crippling and you really need your sleep.

  • Catlou, did you ever find out what the cause was ?

  • No. I try not to hit down time. Started rytary which we got approved 61.25/645 3xday thats not Working right had to go to 4xday which to me defeats the purpise of taking in it. Still does not

  • Work right. Can add 1 siniret a day ? Why I as ? Can't get this right.

You may also like...